# SDR QXEA200800162

- Difficulty date: January 30, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 23,892 hours, 34,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 510-531 S24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 CHECK - SUSPECT CORROSION ON FLOOR PAN INTERCOSTAL AT STR 24P FROM STA X510 TO X531.  REPAIRED IAW DHC8 200 SRM 51-20-11 AND 51-20-16.
